# SDR DL72W954245

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - HMV, HFEC INSP OF WS 686.50 STR 9 HAS A CRACK EXITING FASTENER HOLE AWAY FROM RADIUS.  REPAIRED PER MM 57-13-0.
